# SDR HNAA2024071500538

- Difficulty date: July 11, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Thermal Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O BLEED 2 LEAK EICAS MSG. RAN QRH AND MSG EXTINGUISHED.  T/S IAW FIM 36-20-00-810-801-A TO STEP 9, FOUND WIRE BROKEN ON THERMAL SWITCH S0157. R/R'D SWITCH S0157 IAW MM 36-20-02.  OPS CK GOOD LEAK CK GOOD
